A characterization of binormal matrices

Eungil Ko, Hyun Kyoung Kwon, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review


We give a characterization of binormal operator matrices, and in particular, a description of n×n binormal Toeplitz matrices for n = 2, 3. Non-trivial examples of binormal matrices that are not normal are also provided.

Original languageEnglish
Pages (from-to)1215-1228
Number of pages14
JournalLinear and Multilinear Algebra
Issue number6
StatePublished - 3 Jun 2018

Bibliographical note

Publisher Copyright:
© 2017 Informa UK Limited, trading as Taylor & Francis Group.


  • Binormal operator matrix
  • Toeplitz matrix
  • normal matrix


Dive into the research topics of 'A characterization of binormal matrices'. Together they form a unique fingerprint.

Cite this